UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic behaviour of frequency polygons under φ-mixing samples Journal article
Communications in Statistics - Theory and Methods, 2018,Volume: 47,Issue: 21,Page: 5369-5377
Authors:  Kang S.;  Abbasi R.;  Wang H.;  Xu L.;  Wang X.;  Tang Y.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/11
Requency Polygon  Uniformly Strong Consistency  Φ-mixing  
Asymptotic behaviour of frequency polygons under phi-mixing samples Journal article
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018,Volume: 47,Issue: 21,Page: 5369-5377
Authors:  Kang, Suling;  Abbasi, Rashid;  Wang, Huiling;  Xu, Lixiang;  Wang, Xiaofeng;  Tang, Yuanyan
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2018/10/30
Requency Polygon  Phi-mixing  Uniformly Strong Consistency